MAUDE Adverse Event Report: GREATBATCH MEDICAL OPTISEAL VALVED PTFE PEELABLE INTRODUCER SP KIT, 5 PACK, 6FR, 13CM; INTRODUCER, CATHETER

GREATBATCH MEDICAL OPTISEAL VALVED PTFE PEELABLE INTRODUCER SP KIT, 5 PACK, 6FR, 13CM; INTRODUCER, CATHETER
Model Number 1000093-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Exposure to Body Fluids (1745); Laceration(s) (1946)
Date of Event 05/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Good morning, i had a significant issue with an optiseal 6f sheath this morning during a pacemaker implant.The implanting physician was injured/cut during usage of the sheath.I am not sure what to do from here.Would someone please give me a call to discuss further.

Brand Name
OPTISEAL VALVED PTFE PEELABLE INTRODUCER SP KIT, 5 PACK, 6FR, 13CM
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
GREATBATCH MEDICAL
2300 berkshire lane north
minneapolis MN 55441
Manufacturer Contact
samuel master
2300 berkshire lane
minneapolis, MN 55441
7639518115
MDR Report Key14437727
Report Number2183787-2022-00034
Device Sequence Number17537658
Product Code DYB
UDI-Device Identifier00821329600579
UDI-Public(01)00821329600579(11)210525(17)230525(10)W6418582
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K063182
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/25/2023
Device Model Number1000093-001
Device Lot NumberW6418582
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2022
Initial Report FDA Received Date05/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown